Foliations with Degenerate Gauss maps on 4
Annales de l'Institut Fourier, Volume 60 (2010) no. 2, pp. 455-487.

We obtain a classification of codimension one holomorphic foliations on 4 with degenerate Gauss maps.

Nous obtenons une classification des feuilletages holomorphes de codimension 1 dans 4 dont l’application de Gauss est dégénérée.

Received:
Accepted:
DOI: 10.5802/aif.2529
Classification: 37F75,  32M25,  34M45
Keywords: Gauss Map, Degenerate, Holomorphic Foliations
@article{AIF_2010__60_2_455_0,
     author = {Fassarella, Thiago},
     title = {Foliations with {Degenerate}  {Gauss} maps on $\mathbb{P}^4$},
     journal = {Annales de l'Institut Fourier},
     pages = {455--487},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {60},
     number = {2},
     year = {2010},
     doi = {10.5802/aif.2529},
     zbl = {1192.37067},
     mrnumber = {2667783},
     language = {en},
     url = {https://aif.centre-mersenne.org/articles/10.5802/aif.2529/}
}
TY  - JOUR
TI  - Foliations with Degenerate  Gauss maps on $\mathbb{P}^4$
JO  - Annales de l'Institut Fourier
PY  - 2010
DA  - 2010///
SP  - 455
EP  - 487
VL  - 60
IS  - 2
PB  - Association des Annales de l’institut Fourier
UR  - https://aif.centre-mersenne.org/articles/10.5802/aif.2529/
UR  - https://zbmath.org/?q=an%3A1192.37067
UR  - https://www.ams.org/mathscinet-getitem?mr=2667783
UR  - https://doi.org/10.5802/aif.2529
DO  - 10.5802/aif.2529
LA  - en
ID  - AIF_2010__60_2_455_0
ER  - 
%0 Journal Article
%T Foliations with Degenerate  Gauss maps on $\mathbb{P}^4$
%J Annales de l'Institut Fourier
%D 2010
%P 455-487
%V 60
%N 2
%I Association des Annales de l’institut Fourier
%U https://doi.org/10.5802/aif.2529
%R 10.5802/aif.2529
%G en
%F AIF_2010__60_2_455_0
Fassarella, Thiago. Foliations with Degenerate  Gauss maps on $\mathbb{P}^4$. Annales de l'Institut Fourier, Volume 60 (2010) no. 2, pp. 455-487. doi : 10.5802/aif.2529. https://aif.centre-mersenne.org/articles/10.5802/aif.2529/

[1] Adlandsvik, B. Joins and Higher secant varieties, Math. Scand., Tome 61 (1987), pp. 213-222 | MR | Zbl

[2] Akivis, M.A.; Gol’dberg, V.V. Differential geometry of varieties with degenerate Gauss maps, Springer, 2004 | MR

[3] Brunella, Marco Birational geometry of foliations, Monografias de Matemática. [Mathematical Monographs], Instituto de Matemática Pura e Aplicada (IMPA), Rio de Janeiro, 2000 | MR | Zbl

[4] Cerveau, D.; Neto, A. Lins Irreducible Components of the Space of Holomorphic Foliations of Degree Two in CP(n), n 3, The Annals of Mathematics, Tome 143 (1996) no. 3, pp. 577-612 | DOI | MR | Zbl

[5] Cerveau, D.; Neto, A.L.; Loray, F.; Pereira, J.V.; Touzet, F. Algebraic Reduction Theorem for complex codimension one singular foliations, Comment. Math. Helv., Tome 81 (2006) no. 1, pp. 157-169 | DOI | MR | Zbl

[6] Cerveau, Dominique Feuilletages en droites, équations des eikonales et aures équations différentielles (2005) (arXiv:math.DS/0505601v1) | MR

[7] Dale, M. Terracini’s lemma and the secant variety of a curve, Proc. London Math. Soc., Tome 3 (1984), pp. 329-339 | DOI | MR | Zbl

[8] De Poi, P. On first order congruences of lines of 4 with a fundamental curve, manuscripta mathematica, Tome 106 (2001) no. 1, pp. 101-116 | DOI | MR | Zbl

[9] De Poi, P. Congruences of lines with one-dimensional focal locus, Portugaliae Mathematica, Tome 61 (2004) no. 3, pp. 329-338 | MR | Zbl

[10] De Poi, P. On first order congruences of lines in 4 with irreducible fundamental surface, Mathematische Nachrichten, Tome 278 (2005) no. 4, pp. 363-378 | DOI | MR | Zbl

[11] De Poi, P. On First Order Congruences of Lines in 4 with Generically Non-reduced Fundamental Surface, Asian Journal of Mathematics, Tome 12 (2008), pp. 56-64 | MR | Zbl

[12] Fassarella, T.; Pereira, J.V. On the degree of polar transformations. An approach through logarithmic foliations, Selecta Mathematica, New Series, Tome 13 (2007) no. 2, pp. 239-252 | DOI | MR | Zbl

[13] Fischer, G.; Piontkowski, J. Ruled varieties: an introduction to algebraic differential geometry, Vieweg Verlag, 2001 | MR | Zbl

[14] Griffiths, P.; Harris, J. Algebraic geometry and local differential geometry, Ann. Sci. Ecole Norm. Sup.(4), Tome 12 (1979) no. 3, pp. 355-452 | Numdam | MR | Zbl

[15] Ivey, T.A.; Landsberg, J.M. Cartan for beginners: differential geometry via moving frames and exterior differential systems, American Mathematical Society, 2003 | MR | Zbl

[16] Jouanolou, JP Equations de Pfaff algebriques, in Lectures Notes in Mathematics, 708, 1979 | MR | Zbl

[17] Kummer, EE Über die algebraischen Strahlensysteme, insbesondere über die der ersten und zweiten Ordnung, Abh. K. Preuss. Akad. Wiss. Berlin (1866), pp. 1-120 (also in EE Kummer, Collected Papers, Springer Verlag, 1975)

[18] Marletta, G. Sopra i complessi d ordine uno dell S 4 , Atti Accad, Gioenia, Serie V, Catania, Tome 3 (1909), pp. 1-15 | Zbl

[19] Marletta, G. Sui complessi di rette del primo ordine dello spazio a quattro dimensioni, Rend. Circ. Mat. Palermo, Tome 28 (1909), pp. 353-399 | DOI

[20] Mezzetti, E.; Portelli, D. A tour through some classical theorems on algebraic surfaces, An. Stiint. Univ. Ovidius Constanta Ser. Mat, Tome 5 (1997), pp. 51-78 | MR | Zbl

[21] Mezzetti, E.; Tommasi, O. On projective varieties of dimension n+k covered by k-spaces, Illinois J.Math., Tome 46 (2002) no. 2, pp. 443-465 | MR | Zbl

[22] Pereira, JV; Yuzvinsky, S. Completely reducible hypersurfaces in a pencil, Advances in Mathematics, Tome 219 (2008) no. 2, pp. 672-688 | DOI | MR | Zbl

[23] Ran, Z. Surfaces of order 1 in Grassmannians, J. reine angew. Math, Tome 368 (1986), pp. 119-126 | DOI | MR | Zbl

[24] Rogora, E. Classification of Bertini’s series of varieties of dimension less than or equal to four, Geometriae Dedicata, Tome 64 (1997) no. 2, pp. 157-191 | DOI | MR | Zbl

[25] Segre, C. Su una classe di superficie degl’iperspazii legate colle equazioni lineari alle derivate parziali di 2 ordine, Atti della R. Accademia delle Scienze di Torino, Tome 42 (1906), pp. 559-591

[26] Segre, C. Preliminari di una teoria delle varieta luoghi di spazi, Rendiconti del Circolo Matematico di Palermo, Tome 30 (1910) no. 1, pp. 87-121 | DOI

[27] Segre, C. Le superficie degli iperspazi con una doppia infinita di curve piane o spaziali, Atti Accad. Sci. Torino Cl. Sci. Fis. Mat. Natur, Tome 56 (1920), pp. 75-89

[28] Terracini, A. Sulle V k per cui la varieta degli S h (h+1)–seganti ha dimensione minore dell’ ordinario, Rend. Circ. Mat. Palermo, Tome 31 (1911), pp. 392-396 | DOI

[29] Zak, F. Tangents and secants of algebraic varieties, Translations of mathematical monographs, Tome 127, American Mathematical Society, Providence, R.I, 1993 | MR | Zbl

Cited by Sources: